# SDR MJYA20110831002

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- Aircraft time: 54,864 hours, 66,858 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, GEAR "3 GREEN" WAS EXTENDED THE YELLOW DOOR OPEN LIGHT STAYED ILLUMINATED. FLIGHT CREW ACCOMPLISHED COM 32-17 "GEAR DOOR OPEN - MAIN GEAR EXTENDED" CHECKLIST. (INITIAL)
